# SDR CA021003008

- Difficulty date: May 1, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Scwzer 269D
- Aircraft time: 2,946 hours
- Engine: Lyc HIO360D1A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Nut
- Part number: 269A54023
- Condition: Loose
- Location: Clutch
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DAILY INSPECTION REVEALED CLUTCH OIL ON BELT DRIVE ASSEMBLY, STATIC LEAK. INVESTIGATION REVEALED LT THREAD NUT/SEAL RUNNER WAS LOOSE.
